# SDR IXXA20170202074

- Difficulty date: November 18, 2016
- Submitted: February 2, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1131
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE LOWER SURFACE OF THE FRAME BS  1131, UNDER ROLLER TRAY ASSEMBLY IN CLOSE PROXIMITY TO STRINGER 33L. CORROSION FOUND TO BE OUT OF LIMITS IAW 53-00-07 FIGURE 101.   REMOVED AND REPLACED IAW DRAWING 451T1203.
